# SDR DHL2005362AA2

- Difficulty date: December 3, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 46,262 hours, 29,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796005000200
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK,   LT INBD. FLAP NOSE RIB NR 7 CRACKED, REMOVED NOSE SKIN AND RIB NR 7 FROM LT IB FLAP IAW A-300 S/B A-300-57-0242. INSTALLED NEW RIB AND REINSTALLED NOSE SKIN PER S/B A-300-57-0242
